# SDR 9617102202

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202US
- Make and model: Boeing 727251
- Aircraft serial: 22155
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nr 3
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF, NUMBER THREE TIRE CAP SEPARATED FROM TIRE.  REPLACED NUMBER THREE TIRE AND INSPECTED FLAPS AND GEAR DOORS FOR DAMAGE.
